Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The February meeting in New York


Author: T. R. Hollcroft
Journal: Bull. Amer. Math. Soc. 55 (1949), 509-521
DOI: https://doi.org/10.1090/S0002-9904-1949-09221-2
Errata, Volume 55: Bull. Amer. Math. Soc., Volume 55, Number 12 (1949), 1192--1192
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09221-2

American Mathematical Society